The axiom of choice for countable collections of countable sets does not imply the countable union theorem

Notre Dame Journal of Formal Logic 33 (2):236-243 (1992)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,105
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Thomas Jech (1982). On Hereditarily Countable Sets. Journal of Symbolic Logic 47 (1):43-47.
J. Williamson (1999). Countable Additivity and Subjective Probability. British Journal for the Philosophy of Science 50 (3):401-416.
Su Gao (1998). On Automorphism Groups of Countable Structures. Journal of Symbolic Logic 63 (3):891-896.
Otmar Spinas (1999). Countable Filters on Ω. Journal of Symbolic Logic 64 (2):469-478.
Analytics

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index

2010-08-24

Total downloads

2 ( #350,573 of 1,101,689 )

Recent downloads (6 months)

2 ( #178,427 of 1,101,689 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.